Decidable fragments of first-order temporal logics

File Description SizeFormat 
hwz.pdfAccepted version418.71 kBAdobe PDFDownload
Title: Decidable fragments of first-order temporal logics
Author(s): Hodkinson, I
Wolter, F
Zakharyaschev, M
Item Type: Journal Article
Content Version: Accepted version
Publication Date: 1-Dec-2000
Citation: ANN PURE APPL LOGIC Vol.( 106 ) No.( 1-3 ) pp 85 - 134
Publisher Link:
ISSN: 0168-0072
Start Page: 85
End Page: 134
Copyright Statement: © 2000 Elsevier Science B.V. This is the author’s version of a work that was accepted for publication in Annals of Pure and Applied Logic. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Annals of Pure and Applied Logic, volume 106, issue 1-3 (1 December 2000). doi:10.1016/S0168-0072(00)00018-X.
Volume: 106
Appears in Collections:Logic and Artificial Intelligence

Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons